# SDR HYIA20210512001

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: C4020514
- Aircraft time: 32,805 hours, 42,335 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 32,805 hours, 42,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS VISUALLY DISCOVERED ON THE INBOARD END OF THE LOWER CHANNEL OF THE RIGHT HAND CROSSOVER BEAM. THIS CRACK IS IN THE AREA OF THE MOUNTING HOLES FOR THE INBOARD EXHAUST ELBOW CLAMP BRACKET, AND MEASURES APPROXIMATELY 2 INCHES LONG AND IS CONSISTENT WITH OTHERS VISUALLY IDENTIFIED IN THIS AREA. THIS BEAM HAS BEEN REPLACED USING NEW PARTS.
